Up and all my weight was gone an my hips i went from 135 to 110 pounds y did this happen
My friend, Stephen, pointed out that it's a drastic amount but let's try and figure it out.
This drug is used off-label for weight gain so weight loss is NOT a side effect.
FYI... Off label meaning it's a med that is used for a problem but has a desirable side effects. The doc then orders it not because a person has the diagnosis but because the side effects are beneficial.
You mentioned you use it off and on.
Were you on it consistently for the previous 6 months?
Were you off of it, lost weight and started taking it again ?
Why was this medicine prescribed 8 years ago?
Did you have an eating disorder and were given this to help you gain back weight?
If so, along with the eating disorder comes body dysmorphia. You look in the mirror and you see an overweight person even though you may be very underweight.
Could this be re-occurring? You mentioned the weight is totally gone from your hips.
I'm not saying this is the case because I don't know you.
I'm just trying to figure out the answer to a problem. Ok? Lol...
Another question is your scale. Do you weigh yourself daily. Was the weight loss literally overnight?
Perhaps you didn't weigh yourself for awhile, stopped taking your med and then were surprised at the rapid weight loss which is why you started the meds?
Have you have a noticeable change in your appetite?
If it was overnight, were you urinating large amounts?
Lastly, could your scale be broken ?
I hope this helps.
- Cyproheptadine Information for Consumers
- Cyproheptadine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyproheptadine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2016 • 0 answers
Posted 4 Jun 2016 • 2 answers
After taking cyproheptadine for a few months to gain weight I was wondering does the weight stay on?
Posted 31 Dec 2016 • 0 answers
Posted 27 Feb 2017 • 1 answer
Posted 28 Oct 2017 • 0 answers